# SDR FDEA202311231886

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 52,172 hours, 8,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0767
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE/OVERWING LIGHT IS BURNED OUT     AMM: 33_51_04_2  IPC: 33-51-11-01 ITEM 30  REMOVED AND REPLACED RIGHT SLIDE/OVERWING LIGHT REF  AMM AMD IPC ABOVE WITH PN 767 FROM STOCK, OPS CHECK  GOOD. A/C OK FOR SERVICE.
